Algebraic subgroup lattices of topological groups

Zitieren

Dateien zu dieser Ressource

Dateien Größe Format Anzeige

Zu diesem Dokument gibt es keine Dateien.

SCHEIDERER, Claus, 1986. Algebraic subgroup lattices of topological groups. In: Algebra Universalis. 22(2-3), pp. 235-243. ISSN 0002-5240. eISSN 1420-8911. Available under: doi: 10.1007/BF01224029

@article{Scheiderer1986Algeb-23337, title={Algebraic subgroup lattices of topological groups}, year={1986}, doi={10.1007/BF01224029}, number={2-3}, volume={22}, issn={0002-5240}, journal={Algebra Universalis}, pages={235--243}, author={Scheiderer, Claus} }

<rdf:RDF xmlns:dcterms="http://purl.org/dc/terms/" xmlns:dc="http://purl.org/dc/elements/1.1/" xmlns:rdf="http://www.w3.org/1999/02/22-rdf-syntax-ns#" xmlns:bibo="http://purl.org/ontology/bibo/" xmlns:dspace="http://digital-repositories.org/ontologies/dspace/0.1.0#" xmlns:foaf="http://xmlns.com/foaf/0.1/" xmlns:void="http://rdfs.org/ns/void#" xmlns:xsd="http://www.w3.org/2001/XMLSchema#" > <rdf:Description rdf:about="https://kops.uni-konstanz.de/rdf/resource/123456789/23337"> <bibo:uri rdf:resource="http://kops.uni-konstanz.de/handle/123456789/23337"/> <void:sparqlEndpoint rdf:resource="http://localhost/fuseki/dspace/sparql"/> <dc:rights>deposit-license</dc:rights> <dcterms:issued>1986</dcterms:issued> <dcterms:available rdf:datatype="http://www.w3.org/2001/XMLSchema#dateTime">2013-05-15T06:35:56Z</dcterms:available> <foaf:homepage rdf:resource="http://localhost:8080/jspui"/> <dc:language>eng</dc:language> <dcterms:rights rdf:resource="http://nbn-resolving.org/urn:nbn:de:bsz:352-20140905103605204-4002607-1"/> <dcterms:bibliographicCitation>algebra universalis ; 22 (1986), 2-3. - S. 235-243</dcterms:bibliographicCitation> <dcterms:abstract xml:lang="eng">It is shown that the lattice of all closed subgroups of a compact topological group and the lattice of all connected closed subgroups of a pro-Lie group are algebraic, even arithmetic, if they are equipped with the order opposite to the natural one. The compact elements form ideals in these lattices and are explicitly determined. In the course of the proof the question is treated whether forming lattices of closed subgroups of topological groups commutes with projective limits.</dcterms:abstract> <dc:creator>Scheiderer, Claus</dc:creator> <dspace:isPartOfCollection rdf:resource="https://kops.uni-konstanz.de/rdf/resource/123456789/39"/> <dc:date rdf:datatype="http://www.w3.org/2001/XMLSchema#dateTime">2013-05-15T06:35:56Z</dc:date> <dcterms:title>Algebraic subgroup lattices of topological groups</dcterms:title> <dcterms:isPartOf rdf:resource="https://kops.uni-konstanz.de/rdf/resource/123456789/39"/> <dc:contributor>Scheiderer, Claus</dc:contributor> </rdf:Description> </rdf:RDF>

Das Dokument erscheint in:

KOPS Suche


Stöbern

Mein Benutzerkonto